# SDR QXEA9700631

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 3150 · Central Warning
- Part: Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

EUG - ABORTED TAKEOFF.  TAKE OFF WARNING SOUNDED DURING TAKEOFF ROLL.  MAINTENANCE CONTROL HAD CREW CYCLE FLAPS FULL DOWN, THEN FULL UP, THEN SET TO 5 DEGREES.  TAKEOFF WARNING DID NOT RE-OCCUR.  NO COMPONENTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
